# SDR IKBR2020021989092

- Difficulty date: February 18, 2020
- Submitted: February 19, 2020
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N30SU
- Make and model: Cessna 172S
- Aircraft serial: 172S11625
- Aircraft time: 2,096 hours
- System (JASC): 2460 · DC Power Distribution System
- Part: Master Switch
- Part number: S344311
- Condition: Burned
- Location: Avionics
- Part time: 2,096 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREFLIGHT REPORTED MFD WOULD NOT POWER UP AND BURNING SMELL INSPECTION FOUND AVIONICS MASTER SWITCH DEFECTIVE INSTALLED NEW SWITCH OPS CHECK GOOD
